# SDR ASOA04947

- Difficulty date: November 29, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 601R3807413
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE AFT ANCHOR FITTING ON THE PASSENGER DOOR WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE AFT ANCHOR FITTING ON THE PASSENGER DOOR.  (M)
